MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; PLATE, FIXATION, BONE

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; PLATE, FIXATION, BONE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS REPR
Health Effect - Clinical Codes Purulent Discharge (1812); Post Operative Wound Infection (2446)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device remains in patient and was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.A possible cause of this type of event may be a reaction of the patient to the material(s) implanted or used during the implant procedure.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to materials must be considered prior to implantation.
 
Event or Problem Description
It was reported that the patient underwent an right distal biceps tendon repair procedure on (b)(6) 2018 where an arthrex distal biceps repair system, ar-2260, was used.On (b)(6) 2018, the patient reported via phone call to his physician's office that he noticed "the incision looking red and some yellow drainage coming from the incision".The patient was then prescribed a course of augmentin by physician.At this point in time, the surgeon will not perform a second surgery.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS REPR
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7642839
Report Number1220246-2018-00532
Device Sequence Number2376563
Product Code HRS
UDI-Device Identifier00888867026476
UDI-Public00888867026476
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS REPR
Device Catalogue NumberAR-2260
Device Lot NumberF195488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;